(1) I know it can take up to a year to see results and possible regrowth. In terms of shedding however, will I immediately begin to see less hairfall upon taking the drug? (2) I know side effects are rare, but if I do get any how long should I continue to use finasteride before I should stop? I’ve read that quite often side effects disappear through continued use of the drug. (3) Although finasteride effects beard growth and development, if I stop taking the drug will my beard develop as normal or will it be permanently damaged?

Answers to your questions.
1- I tell my patients to wait a full year to see real benefits but if you do not get a shed when you start the medication, you will see the hair loss slow down or stop in a month or two
2- If the sexual side effects hit you, wait a month or two to see if it goes away, you can cut the dose to one pill every other day which may help
3- Usually, when you stop finasteride, beard hair goes back to normal

The post Questions about finasteride from a young man appeared first on Hair Loss Information.

More From Dr. Rassman  I got a bald spot in the back of my head, can it be reversed with a hair transplant? (Photo)